# SDR SWAA2014061929199

- Difficulty date: May 11, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65C27421
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPLICE FITTING CORRODED AT BS 663, BETWEEN WBL 71.24 TO WL 194.  R & R FITTING IAW EO & EA.
